National Agricultural Research, Extension, Education and Economics Advisory Board Wed 2/9/22 – Thurs 2/10/22

Zoom Meeting Link for Both Days: https://www.zoomgov.com/j/1617652475

Wed 2/9 (all times are	e ET)
11:00 – 11:05 am	Leadership and NAREEE Advisory Board Staff Introductions and Overview of Meeting Ms. Kate Lewis, Executive Director/Designated Federal Officer, Office of the Chief Scientist (OCS)
11:05 – 11:10 am	Remarks from the NAREEE Board Chair – Dr. Edmund Buckner
11:10 – 11:35 am	Remarks from the USDA Deputy Secretary and Board Q&A — Dr. Jewel Bronaugh (confirmed) 11:10 – 11:13 am ET – Deputy Under Secretary Mehta Introduce Deputy Secretary Bronaugh 11:13 – 11:23 am ET – Deputy Secretary Bronaugh Remarks • Remarks highlighting USDA Priorities 11:23 – 11:35 am ET – Brief Q&A with NAREEE Advisory Board, Deputy Secretary • Dr. Bronaugh answering live questions from the 15 Board members on USDA's priorities
11:35 – 11:55 am	Remarks from USDA Deputy Under Secretary/Acting Chief Scientist and Board Q&A - Dr. Shefali Mehta (confirmed) 11:35 - 11:45 am ET - Deputy Under Secretary Mehta Remarks • Focus on REE science priorities 11:45 - 11:55 am ET - Brief Q&A with NAREEE Advisory Board and Deputy Under Secretary • Dr. Mehta answering live questions from the 15 Board members on REE research agenda and priorities/info shared by these leaders
11:55 – 12:25 pm	30 minute break
12:30 – 2:00 pm 2:00 – 2:30 pm	'Panel Discussion' via Zoom with REE Leadership Team — Administrators/Directors will each provide 3-5 minutes of opening remarks, and then entertain questions from the NAREEE Advisory Board members (all confirmed) Moderator — Kate Lewis Agricultural Research Service (ARS), Dr. Chavonda Jacobs-Young, Administrator Economic Research Service (ERS), Dr. Spiro Stefanou, Administrator National Agricultural Statistics Service (NASS), Mr. Hubert Hamer, Administrator National Institute of Food and Agriculture (NIFA), Dr. Carrie Castille, Director
	Office of the Chief Scientist (OCS), Dr. Dionne Toombs, Director 30 minute break
2:30 – 2:45 pm	Public Comment
2:45 – 4:15 pm	Virtual 'Whiteboard' of Board Big Pic Thoughts/Comments on Leadership Panel Discussion Moderator – NAREEE Advisory Board Chair Dr. Edmund Buckner (confirmed)
4:15 – 4:30 pm	'Level Setting' for Tomorrow's Work and Adjourn Kate Lewis

Zoom Meeting Link for Both Days: https://www.zoomgov.com/j/1617652475

Thurs 2/10 (all times are ET)		
11:00 – 11:15 am	Recap of Day 1 and Overview of Day 2 Kate Lewis	
Board Business		
11:15 am – 12:30 pm	 Old Board Business – FY20/FY21 Projects – Board Chair and Members NGRAC Report – Safeguarding and Distributing Native Crop Wild Relative Genetic Resources of the United States (*Approval*) NGRAC Report – Microbial Genetic Resources in the USA (*Approval*) Diversity and Inclusivity Letter (Board has approved, discussion and next steps) Ad hoc committee on Agriculture Extension Programs (status, discussion, and next steps) Relevance and Adequacy (R&A) of 2020 Ag Climate Adaptation Report (discussion and next steps) 	
12:30 – 1 pm	30 minute break	
1:00 – 2:45 pm	Committee/Council/Subcommittee Updates and Forecasted Updates Pollinator Subcommittee, Ms. Elizabeth "Izzy" Hill, USDA Honey Bee and Pollinator Research Coordinator (1-1:20 pm, confirmed) Background and Status CDS, Mr. William "Gee" Roe III, W.G. Roe and Sons, Chair (1:25-1:40 pm confirmed) *Approval*: Nov 2021 Public Meeting Minutes and the Subcommittee's NIFA ECDRE Program RFPA draft feedback submitted in Dec 2021 SCC, Dr. Gregory Goins, North Carolina A&T University, Chair (1:45- 2 pm, confirmed) *Approval*: Jan 2022 Public Meeting Minutes with NIFA's SCRI Program NGRAC, Dr. Jim McFerson, Lead Recommendations Author (2:05 -2:25 pm, confirmed) *Approval*: Oct 2021 Meeting Minutes and the Council's Jan 2022 ARS NGRP Plan recommendations Board and Committee/Subcommittee Member Survey Key Learnings (2:25 - 2:45, confirmed)	

National Agricultural Research, Extension, Education and Economics Advisory Board Wed 2/9/22 – Thurs 2/10/22

Zoom Meeting Link for Both Days: https://www.zoomgov.com/j/1617652475

	 Overview and Q&A, Mr. Bayard Brewin, Vice President, Strategic Services, Sage Communications
2:45 – 3:30 pm	45 Min Break
3:30 – 4:15 pm	FY22 Relevancy & Adequacy (R&A) Project Overview and Steps Towards Developing R&A Report
	Identification of Relevancy and Adequacy (R&A) Report Effort
	USDA's FY22 Science Priorities and/or Science Strategy, Ms. Holly Wiggins, USDA
	Strategic Planning, Program Evaluation & Enterprise Risk Officer (3:30 – 3:45 pm, invited)
	 Background and Status
	R&A Committee initiation and outline of next steps
4:15 – 4:30 pm	Public Comment
4:30 – 4:45 pm	Next Board Meeting Forecast / Meeting Closing Remarks / Adjourn – Kate Lewis